# SDR TWAA9902801

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Row 19-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE CABIN OVERHEAD EMERGENCY LIGHTS AT ROW 19 TO 21 INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 7-15-98 MCI.
